# SDR DXTA200400338

- Difficulty date: July 15, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 63 hours, 50 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 10644D02M03
- Part serial: 02050140
- Condition: Failed
- Location: Itt
- Part time: 7 hours, 6 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE LEFT ITT IND FAILED MESSAGE CAME ON, ABORTED TAKEOFF.  VERIFIED INDICATOR FAILED.  REMOVED FAILED INDICATOR AND REPLACED WITH AN INSPECTED INDICATOR.  OPS CHECKED GOOD DURING LEFT/RIGHT ENGINE RUNS, ALL INDICATIONS NORMAL IAW THE CESSNA 560XL MM CHAPTER 77-40-00.
